| Model Number |
SRX-225 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv, "painful breast deformity bilaterally and devices are in the superior breast position".Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified weight to the spec, deformation, crease fold.Cloudy in the gel observed after autoclave cycle.Based on the device analysis, the final assessment is no issues found related with the manufacturing process.Additional, changed, and/or corrected data: g.1, d.10., h.3., h.6.